L'accessibilitat dels webs de les universitats catalanes

TitleL'accessibilitat dels webs de les universitats catalanes
Publication TypeJournal Article
Year of Publication2002
AuthorsTérmens, M.., Ribera M.., & Sulé A.
JournalItem: revista de biblioteconomia i documentació
Pagination53-76
ISSN0214-0349

Add new comment

Filtered HTML

  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
CAPTCHA
This question is for testing whether or not you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.